Harmonic and analytic functions admitting a distribution boundary value
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 4, p. 559-591
@article{ASNSP_1984_4_11_4_559_0,
     author = {Straube, Emil J.},
     title = {Harmonic and analytic functions admitting a distribution boundary value},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {4},
     year = {1984},
     pages = {559-591},
     zbl = {0582.31003},
     mrnumber = {808424},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_4_559_0}
}
Straube, Emil J. Harmonic and analytic functions admitting a distribution boundary value. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 4, pp. 559-591. http://www.numdam.org/item/ASNSP_1984_4_11_4_559_0/

[1] D. Barrett, Regularity of the Bergman Projection on Domains with Transverse Symmetries, Math. Ann., 258 (1982), pp. 441-446. | MR 650948 | Zbl 0486.32015

[2] S. Bell, Biholomorphic Mappings and the ∂-problem, Ann. of Math., 114 (1981), pp. 103-113. | Zbl 0423.32009

[3] S. Bell, A Representation Theorem in Strictly Pseudoconvex Domains, Illinois J. Math., 26, No. 1 (1982), pp. 19-26. | MR 638551 | Zbl 0475.32004

[4] S. Bell, A Sobolev Inequality for Pluriharmonic Functions, Proc. Amer. Math. Soc., 85, No. 3 (1982), pp. 350-352. | MR 656100 | Zbl 0496.32011

[5] S. Bell, A Duality Theorem for Harmonic Functions, Michigan Math. J., 29 (1982), pp. 123-128. | MR 646379 | Zbl 0482.31004

[6] S. Bell - D. Catlin, Boundary Regularity of Proper Holmorphic Mappings, Duke Math. J., 49 (1982), pp. 385-396. | MR 659947 | Zbl 0475.32011

[7] S. Bell - H. Boas, Regularity of the Bergman Projection in Weakly Pseudoconvex Domains, Math. Ann., 257 (1981), pp. 23-30. | MR 630644 | Zbl 0451.32017

[8] S. Bell - H. Boas, Regularity of the Bergman Projection and Duality of Function Spaces, Math. Ann. 267 (1984). 473-478. | MR 742893 | Zbl 0536.32010

[9] H. Boas, Regularity of the Szegö Projection in Weakly Pseudoconvex Domains, Indiana Univ. Math. J., in print. | MR 773403 | Zbl 0555.32014

[10] G. Khenkin - E. Chirka, Boundary Properties of Holomorphic Functions of Several Complex Variables, J. Soviet Math., 5 (1976), pp. 612-687. | Zbl 0375.32005

[11] H. Komatsu, Projective and Injective Limits of Weakly Compact Sequences of Locally Convex Spaces, J. Math. Soc. Japan, 19, No. 3 (1967), pp. 366-383. | MR 217557 | Zbl 0168.10603

[12] G. Komatsu, Boundedness of the Bergman Projector and Bells's Duality Theorem, Tôhoku Math. J. 36 (1984), 453-467. | MR 756028 | Zbl 0533.32003

[13] B. Korenblum, A. Beurling-Type Theorem, Acta Math., 138 (1977), pp. 265-293. | MR 447584 | Zbl 0354.30024

[14] S. Krantz, Function Theory of Several Complex Variables, Wiley-Interscience, Pure and Appl. Math. Series, 1982. | MR 635928 | Zbl 0471.32008

[15] J. Lions - E. Magenes, Nonhomogeneous Boundary Value Problems and Applications I, Grundlehren Math. Wiss., Band 181, Springer, 1972. | Zbl 0223.35039

[16] J. Lions - E. Magenes, Nonhomogeneous Boundary Value Problems and Applications III, Grundlehren Math. Wiss., Band 183, Springer, 1973. | Zbl 0251.35001

[17] S Pinčuk, Bogoljubov's Theorem on the Edge of the Wedge for Generic Manifolds, Math. USSR-Sb., 23, No. 3 (1974), pp. 441-455. | Zbl 0313.32016

[18] S. Pin, A. Boundary Uniqueness Theorem for Holomorphic Functions of Several Complex Variables, Math. Notes, 15 (1974), pp. 116-120. | MR 350065 | Zbl 0292.32002

[19] L. Schwartz, Théorie des distributions, Hermann, Paris, 1978. | MR 209834 | Zbl 0399.46028

[20] E. Straube, CR-Distributions and Analytic Continuation at Generating Edges, Math. Z., in print | MR 776539 | Zbl 0554.32013

[21] F. Tréves, Topological Vector Spaces, Distributions and Kernels, Academic Press, Pure and Appl. Math., 25 (1967). | MR 225131 | Zbl 0171.10402

[22] B. Weinstock, An Approximation Theorem for ∂-closed Forms of Type (n, n - 1), Proc. Amer. Math. Soc., 26, No. 4 (1970), pp. 625-628. | Zbl 0208.12902

[23] J. Polking - R. Wells Jr., Boundary Values of Dolbeault Cohomology Classes and a Generalized Bochner-Hartogs Theorem, Abh. Math. Sem. Univ. Hamburg, 47 (1978), pp. 3-24. | MR 504111 | Zbl 0379.32019